Dilaudid Erythema Side Effect Reports
The following Dilaudid Erythema side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Erythema, can occur, and what you can do about them.
A side effect could appear soon after you start Dilaudid or it might take time to develop.
|Erythema, Product Adhesion Issue, Pruritus|
This Erythema side effect was reported by a consumer or non-health professional from US. A 52-year-old patient (weight:NA) experienced the following symptoms/conditions: back pain. The patient was prescribed Dilaudid Tablet (dosage: 8 Mg, Qid), which was started on NS. Concurrently used drugs: NA. When starting to take Dilaudid Tablet the consumer reported the following symptoms:
|Arthropathy, Pharyngeal Oedema, Headache, Arthralgia, Dyspepsia, Malaise, Erythema, Constipation|
This Erythema Dilaudid side effect was reported by a health professional from UNITED STATES on Jun 19, 2012. A Female , weighting 156.5 lb, was diagnosed with
|Dyspepsia, Oesophageal Pain, Dysgeusia, Dyspnoea, Arthropathy, Arthralgia, Nausea, Erythema|
This is a Dilaudid side effect report of a female patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: NA, who was treated with Dilaudid (dosage:Unk, start time: Jan 01, 2012), combined with:
|Pneumonitis, Oxygen Saturation Decreased, Nausea, Infusion Related Reaction, Erythema, Dyspnoea, Rash|
A female patient (weight: NA) from CANADA with the following symptoms: pain started Dilaudid treatment (dosage: Prn) on Mar 30, 2010. Soon after starting Dilaudid treatment, the consumer experienced several side effects, including:
|Dizziness Postural, Erythema|
A female patient from UNITED STATES was prescribed and started Dilaudid on Jul 29, 2010. Patient felt the following Dilaudid side effects: dizziness postural, erythema Additional patient health information: Female , weighting 284.0 lb, The consumer reported the following symptoms: . Dilaudid dosage: NA. Concurrently used drugs: NA.
This report suggests a potential Dilaudid Erythema side effect(s) that can have serious consequences. A 58-year-old female patient from UNITED STATES (weight:NA) was diagnosed with the following health condition(s): procedural pain and used Dilaudid (dosage: 2mg Iv) starting Sep 30, 2008. Soon after starting Dilaudid the patient began experiencing various side effects, including:
|Epidermolysis, Erythema, Excoriation, Inadequate Analgesia, Incorrect Dose Administered, Rash, Skin Disorder, Skin Exfoliation|
An adverse event was reported by a physician on Jul 15, 2008 by a Female taking Dilaudid-hp (dosage: Unk, Unk) was diagnosed with
|Epidermolysis, Erythema, Inadequate Analgesia, Incorrect Dose Administered, Rash, Skin Disorder|
This Erythema problem was reported by a physician from AUSTRALIA. A 50-year-old female patient (weight: NA) was diagnosed with the following medical condition(s): pain.On Sep 11, 2007 a consumer started treatment with Dilaudid-hp (dosage: NA). The following drugs/medications were being taken at the same time: NA. When commencing Dilaudid-hp, the patient experienced the following unwanted symptoms /side effects:
|Epidermolysis, Erythema, Inadequate Analgesia, Incorrect Dose Administered, Rash, Skin Disorder, Withdrawal Syndrome|
This is a Dilaudid - Hp Injection side effect report of a 50-year-old female patient (weight: NA) from AUSTRALIA. The patient developed the following symptoms/conditions: pain and was treated with Dilaudid - Hp Injection (dosage: NA) starting NS. Concurrently used drugs: NA. Soon after that, the consumer experienced the following of symptoms:
|Erythema, Pruritus, Swelling|
This Erythema side effect was reported by a consumer or non-health professional from UNITED STATES on Nov 06, 2007. A patient from UNITED STATES , weighting 150.1 lb, was treated with Dilaudid. Directly after treatment started, patient experienced the unwanted or unexpected Dilaudid side effects: erythema, pruritus, swelling. Dilaudid dosage: NA. These side effects may potentially be related to Dilaudid.
This Erythema side effect was reported by a consumer or non-health professional from UNITED STATES. A 23-year-old patient (weight:NA) experienced the following symptoms/conditions: pain. The patient was prescribed Dilaudid (dosage: 1mg X1 Iv Push), which was started on Jul 21, 2007. Concurrently used drugs: NA. When starting to take Dilaudid the consumer reported the following symptoms:
Dilaudid Erythema Causes and Reviews
Fifth disease is a viral infection caused by parvovirus B19. The virus only infects humans; it's not the same parvovirus that dogs and cats can get. Fifth disease mostly affects children. Symptoms can include a low fever, cold symptoms, and a headache. Then you get a red rash on your face. It looks like a "slapped cheek." The rash can spread to the arms, legs, and trunk. Adults who get it might also have joint pain and swelling.
Fifth disease spreads easily, through saliva and mucus. You can get it when an infected person coughs or sneezes. Frequently washing your hands might help prevent getting the virus. Most people become immune to the virus after having it once.
Fifth disease is usually mild and goes away on its own. However, it can be serious if you
- Are pregnant
- Are anemic
- Have cancer or a weak immune system
Centers for Disease Control and Prevention
Dilaudid Erythema Reviews
|Wed, 10 Feb 2010|
|I have an interthecal pain pump that gives me 10 mg of Dilaudid every 24 hours contstant. I have severe swelling and edema of the lower legs and feet. Is this a normal side effect of this medication? My medication was recently changed from Morphine to Dilaudid, but the swelling didn't start until about 4 weeks after the change. I have had an ultrasound to rule out blood clots in my legs and those tests came back normal. Please help. Thanks.|
|Mon, 31 May 2010|
|On two separate occasions my side effects included; Horrible angry and or frustrating dreams that I felt trapped in for long periods of time, but when I was able to pull myself out of the dream only 4-5 minutes would have passed. I would fall instantly back to sleep and the whole cycle would start over again. While in the dream state I wanted to talk, to ask for help or scream for help yet for some reason my mouth would not open, and not a sound would come out. At other times, especially while in the ER I feel anxious and really frightened about some thing that is happening to and around me. I hear conversations going on about me and my condition and I want to speak up before they do something bad to me. I feel like I am telling all of them but no one hears me. My eyes are closed and they think I am asleep, but I am talking to them and they are talking amongst each other. It is like something out of the twlight zone. I have asked my husband afterwords if I was saying anything and he says no. These dream states continue for as long as the Delaudid is in my system, could just be 6-8 hours or could be for days at a time. I wonder if other people have experienced these terrors.|
|Sat, 17 Jul 2010|
|Seven months after a diagnosis of terminal stage 4 lung cancer, hydromorphone (Dilaudid) is the only drug that alleviates the pain. Absolutely zero side effects.|
|Tue, 17 Aug 2010|
|I am taking 16 and more Dilaudid number 8 mg for cellulits and am still in pain it requires 5 8s just to get out of bed the drug only works for a period of two hours and thats taking two every two hours. Iam more afraid of the pain than i am of any side effects. I had a resection of the lower bowl for cancer a couple of years ago and was only given 4mg every 4 hours. I do not get nausious I do get drowsy for a short while|
|Tue, 21 Sep 2010|
|i was treated in er for pain with 2 stacked doses of Dilaudid equals 3 mg. given with zofran for nausea. i stopped breathing. they gave me narcan and came out of it, but i had severe trembling legs and extremities with severe hyperventilation. it's been a month and i still am having leg weakness, involuntary muscle twitching and feel extremely weak (besides being 3 weeks post op). did the narcan or Dilaudid do something to me or set off a reaction that may lead to other problems (ex like MS or something?)|
|Sun, 14 Nov 2010|
|It took away the pain. Left me with depression, constipation, and loss of apetitie. Id take it for pain mgmt again, cause i hate pain. But don't want to ever have to take it again.|
|Sun, 05 Dec 2010|
|hi laja- i had the exact same experience recently, but worse. i'd love to speak to you further to compare symptoms and what the doctor's are saying. let me know if you have any updates, and i hope you feel better!|